Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $ q$-analogue of non-strict multiple zeta values and basic hypergeometric series


Author: Yoshihiro Takeyama
Journal: Proc. Amer. Math. Soc. 137 (2009), 2997-3002
MSC (2000): Primary 33D15, 05A30, 11M41
Published electronically: May 4, 2009
MathSciNet review: 2506458
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the generating function for a $ q$-analogue of non-strict multiple zeta values (or multiple zeta-star values) and prove an explicit formula for it in terms of a basic hypergeometric series $ {}_{3}\phi_{2}$. By specializing the variables in the generating function, we reproduce the sum formula obtained by Ohno and Okuda and get some relations in the case of full height.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D15, 05A30, 11M41

Retrieve articles in all journals with MSC (2000): 33D15, 05A30, 11M41


Additional Information

Yoshihiro Takeyama
Affiliation: Department of Mathematics, Graduate School of Pure and Applied Sciences, Tsukuba University, Tsukuba, Ibaraki 305-8571, Japan
Email: takeyama@math.tsukuba.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09931-6
PII: S 0002-9939(09)09931-6
Received by editor(s): August 18, 2008
Published electronically: May 4, 2009
Additional Notes: The research of the author was supported by Grant-in-Aid for Young Scientists (B) No. 20740088
Communicated by: Peter A. Clarkson
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.